A subclass of quasi-convex functions with respect to symmetric points

Aini Janteng, and Suzeini Abdul Halim, (2009) A subclass of quasi-convex functions with respect to symmetric points. Applied Mathematical Sciences, 3 (12). pp. 551-556. ISSN 1312-885X


Download (846kB) | Preview


Let Cs(A, B) denote the class of functions f which are analytic in an open unit disc D = {z: z < 1} and satisfying the condition 2(zf′(z))′/(f(z)-f(-z))′ ≺ 1+Az/1+Bz, -1 ≤ B < A ≤ 1, z ∈ D. In this paper, we consider the class Ks* (A, B) consisting of analytic functions f and satisfying (zf′(z))′/(g(z)-g(-z))′ ≺ 1+Az/1+Bz, g ∈ Cs(A,B), -1 ≤ B < A ≤ 1, z ∈ D. The aims of paper are to determine coefficient estimates, distortion bounds and preserving property for a certain integral operator for the class Ks* (A, B).

Item Type: Article
Uncontrolled Keywords: Coeffcient estimates, Convex with respect to symmetric points, Quasi-convex with respect to symmetric points
Subjects: ?? QA440-699 ??
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 16 Mar 2011 06:43
Last Modified: 19 Oct 2017 07:01
URI: http://eprints.ums.edu.my/id/eprint/1558

Actions (login required)

View Item View Item